English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52048/87179 (60%)
Visitors : 8881845      Online Users : 133
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/46441

    Title: Gaussianity and linearity tests of hydrologic time series
    Authors: Rao, A. R.;Yu, G. H.
    Contributors: 淡江大學水資源及環境工程學系
    Keywords: Gaussianity;Hinich's test;Hydrologic time series;Linearity
    Date: 1990-06
    Issue Date: 2013-08-08 14:52:33 (UTC+8)
    Publisher: Heidelberg: Springer
    Abstract: Although the non-Gaussian nature of many hydrologic time series is well recognized and their nonlinearity is suspected, neither property is well tested. This situation has existed partly because of a lack of appropriate tests. Recently Hinich (1982) has developed a test to test the linearity of time series which is based on the bispectral characteristics of the series. This test is used in this study to investigate the linearity and non-Gaussian characteristics of annual and daily rainfall and runoff series. The annual series may be modeled by linear models with Gaussian inputs. The daily data, on the other hand, often demonstrate nonlinear characteristics and are non-Gaussian as well.
    Relation: Stochastic Hydrology and Hydraulics 4(2), pp.121-134
    DOI: 10.1007/BF01543286
    Appears in Collections:[水資源及環境工程學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback